# SDR MASA2011082303541

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 13,247 hours, 9,547 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NWS INOP CAUTION AFTER TAKEOFF.  RESET CONNECTORS ON THE NWS MANIFOLD.
